3 doctors weighed in:

Will hydroxyurea cause excessive sweating?

3 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
1 doctor agrees

In brief: Not realy

On one hand: Hydroxyurea does not cause excessive sweatingexcessive sweating is not one of the side effects associated with taking hydroxyurea, a medication used in the treatment of some types of cancer, according to the mayo clinic and medline plus.

In brief: Not realy

On one hand: Hydroxyurea does not cause excessive sweatingexcessive sweating is not one of the side effects associated with taking hydroxyurea, a medication used in the treatment of some types of cancer, according to the mayo clinic and medline plus.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Dr. Robert Jackson
Dermatology

In brief: If occurs

If it occurs it's usually associated with fever.

In brief: If occurs

If it occurs it's usually associated with fever.
Dr. Robert Jackson
Dr. Robert Jackson
Thank
Read more answers from doctors